Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Cause of pain in both legs - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   Hello, my name is XXXXXXXX and every morning I can hardly walk. My legs ache (left leg mostly) severely from the area of my kidney, down my left thigh (rear) all the way to the arch of my foot. It literally takes me about a half hour to get going. What could cause this as it has been going on for a while now?
Doctor :   Hi
Doctor :   let me read
User :   Hi there
Doctor :   may i know your age ?
User :   Yes, I am 52. Currently I have pain in both legs, but mainly in my left and I feel like I'm falling apart..
Doctor :   how is the type of pain is it dull aching or sharp ?
User :   Actually, it is a combination of both. In the mornings after I start walking, I have to keep weight 'on' my leg for the pain to calm down. It started about 3 months ago with a SEVERE XXXXXXXX horse in my left thigh. The pain caused me to have a bad chest pain and I haven't been the same since.
Doctor :   have you consulted doctor for this pain
User :   No, I have no insurance. Thought about going to the ER..
Doctor :   the type of pain you are describing goes in favour of lower spine problem
Doctor :   the nerve at the spine is pinched
User :   My spine is in the shape of an 'S"
Doctor :   usually the cause would be disc prolapse.
User :   Will that cause needle-like pain in my tongue and neck (left side)?
Doctor :   may i know your weight ?
User :   5'5'' 190 lbs
User :   5'5'' 190 lbs
Doctor :   the pain starting in the left kidney region going down the thigh up to arch of the foot and of sharp in nature is usually the spine problem
Doctor :   the pins and needles in the neck and tongue and else were can be attrebutable to the low calcium levels
User :   What should I do? Pain is over the top...
Doctor :   when there is pain absolute bed rest is what necessary
Doctor :   pain relief medications can be taken
User :   Advil doesn't help and neither does Tylenol...nothing
Doctor :   the otc medicines like ibuprofen or dicloneac pottasium 25 mg can be take
Doctor :   if it doesnt respond to that then you need prescription medicines of higher strength
User :   Dicloneac pottasium? What is that?
User :   I am alergic to Aleve...can't take it.
User :   My dentist gave that to me and the emegency squad took me to the ER from his office...
Doctor :   it is also a pain relief medicine only 25 mg is otc medicine
Doctor :   it is not aleve
Doctor :   aleve is naproxen
User :   Oh. :-)
User :   Wasn't sure.
Doctor :   also once the pain is relieved you need physiotheraphy for the back strengthning and stretching exercise
User :   Well, what over the counter drug is this dicloneac pottasium?
Doctor :   as of now you consult your gp and get a shot of higher prescription pain relif medicine
Doctor :   diclofenac pottasium 25 mf is over the counter
Doctor :   mg*
User :   Okay. Do you recommend a chiropractor?
Doctor :   no he will not be of much help an orthopaedicaian and the physical therapist will be of help
Doctor :   the problem is in the region of spine and the pain is in foot
User :   Well, the pain ends up in my foot, but my left buttock and the back of my thigh cause me not be be ablt to walk.
User :   able
Doctor :   yes the ccondition present like that
User :   Thanks
Doctor :   thank you for consulting health care magic

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor